Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2018 | Journal Article | IST-REx-ID: 303 | OA
Introduction to tropical series and wave dynamic on them
N. Kalinin, M. Shkolnikov, Discrete and Continuous Dynamical Systems- Series A 38 (2018) 2827–2849.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 322 | OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5999 | OA
The cohomological Hall algebra of a preprojective algebra
Y. Yang, G. Zhao, Proceedings of the London Mathematical Society 116 (2018) 1029–1074.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 64 | OA
Self-organized criticality and pattern emergence through the lens of tropical geometry
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, E. Lupercio, PNAS: Proceedings of the National Academy of Sciences of the United States of America 115 (2018) E8135–E8142.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 6525
Mirror symmetry with branes by equivariant verlinde formulas
T. Hausel, A. Mellit, D. Pei, in:, Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 

Filters and Search Terms

department=TaHa

Search

Filter Publications